Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96321
Title: An explicit class of codes with good parameters and their duals
Authors: Özbudak, Ferruh
Ling, San
Xing, Chaoping
Keywords: DRNTU::Science::Mathematics::Discrete mathematics
Issue Date: 2005
Source: Ling, S., Xing, C., & Özbudak, F. (2005). An explicit class of codes with good parameters and their duals. Discrete Applied Mathematics, 154(2), 346-356.
Series/Report no.: Discrete applied mathematics
Abstract: We study a class of codes with good parameters and their duals explicitly. We give direct constructions of the dual codes and obtain self-orthogonal codes with good parameters.
URI: https://hdl.handle.net/10356/96321
http://hdl.handle.net/10220/9842
ISSN: 0166218X
DOI: 10.1016/j.dam.2005.03.013
Rights: © 2005 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Applied Mathematics, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.dam.2005.03.013].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
48. An explicit class of codes with good parameters and their duals.pdf210.96 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations

2
checked on Sep 2, 2020

WEB OF SCIENCETM
Citations

2
checked on Sep 26, 2020

Page view(s)

464
checked on Sep 30, 2020

Download(s)

169
checked on Sep 30, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.